# SDR AALA201605029010

- Difficulty date: May 1, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 41,572 hours, 27,396 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 44,715 hours, 26,915 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  MUSTY OILY ODOR ENTERING THE COCKPIT FROM AIR CONDITIONING SYS.  FOUND NR 1 ENG OIL SUPPLY LINE FROM OIL TANK LEAKING & REPAIRED THE LEAK IAW AMM 79-11-10-400-005-A.  A SATISFACTORY LEAK CHECKED WAS ACCOMPLISHED WITH NO ADDITIONAL ODORS REPORTED.
